Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My skin inside the mouth has become very soft after having rct and a cap on one of the teeth what may be the cause white patches type what is the cause and what type of treatment is recommended please mention the name of the. Problem. Is this is serious one or may be cured treatment is expensive or affordable please answer. Thanks.

1 Doctor Answered
My skin inside the mouth has become very soft after havin...
White patch like this r called leukoplakia is cap smooth n well polished tt is not expensive you can take cap densomine thrice daily.
18 people found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.